ITEM METADATA RECORD
Title: A noncommutative central limit-theorem for ccr-algebras
Authors: Quaegebeur, Johan # ×
Issue Date: 1984
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of functional analysis vol:57 issue:1 pages:1-20
URI: 
ISSN: 0022-1236
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science